International Journal of Communications, Network and System Sciences

Vol.5 No.10(2012), Paper ID 23881, 10 pages

DOI:10.4236/ijcns.2012.510068

 

A Multilevel Tabu Search for the Maximum Satisfiability Problem

 

Noureddine Bouhmala, Sirar Salih

 

Department of Maritime Technology and Innovation, Vestfold University College, Horten, Norway
Department of Information and Communication Technology, University of Agder, Grimstad, Norway

 

Copyright © 2012 Noureddine Bouhmala, Sirar Salih et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Bouhmala and S. Salih, "A Multilevel Tabu Search for the Maximum Satisfiability Problem," International Journal of Communications, Network and System Sciences, Vol. 5 No. 10, 2012, pp. 661-670. doi: 10.4236/ijcns.2012.510068.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.